# SDR ASAA11510860

- Difficulty date: December 26, 2011
- Submitted: December 28, 2011
- Operation: Air carrier
- Aircraft: N563AS
- Make and model: Boeing 737890
- Aircraft serial: 35180
- Aircraft time: 19,700 hours, 6,204 cycles
- System (JASC): 4930 · APU Engine Fuel and Control
- Part: Drain Mast
- Part number: 346A28015
- Condition: Cracked
- Location: Apu
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

APUR SHROUD AND HYD DRAIN MAST AFT OF LT W/W APPEARS CRACKED AT THE BASE ON THE T/E.  VERFIED CRACK USING HFEC 2.0 IN ON OTBD SIDE AND 3.0 IN ON INBD SIDE PER BOEING NDT MANUAL 51 00 00 FIG 23 PART 6.  REPLACED APU FUEL FEED LINE SHROUD DRAIN MAST REF MM 25 25 070 420 801.  USED BMS 1826B 1/4 SEALANT FOR FILLET SEAL PER TYP EA 5100 01004.
